# SDR VNAA0101018

- Difficulty date: January 20, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N425JS
- Make and model: Dorner DO328100
- Aircraft serial: 3037
- Aircraft time: 13,593 hours, 12,160 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Condition: Malfunctioned
- Location: Lt Prop Heat
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING THE TAKEOFF ROLL, THE CREW RECEIVED AN AMBER CAS MESSAGE FOR LEFT PROP HEAT FAIL AND A CHIME.  FLIGHT 4001 ABORTED TAKE OFF.  MAINTENANCE INSPECTED AND CLEANED THE BRUSH BLOCK AND SLIP RING IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 30-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
